Two dimensional electrons in a lateral magnetic superlattice

H. A. Carmona, A.K. Geim, A. Nogaret, P. C. Main, T. J. Foster, M. Henini, S. P. Beaumont, M. G. Blamire

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3009-3012
JournalPhysical Review Letters
Volume74
Issue number15
DOIs
Publication statusPublished - 10 Apr 1995

Cite this

Carmona, H. A., Geim, A. K., Nogaret, A., Main, P. C., Foster, T. J., Henini, M., ... Blamire, M. G. (1995). Two dimensional electrons in a lateral magnetic superlattice. Physical Review Letters, 74(15), 3009-3012. https://doi.org/10.1103/PhysRevLett.74.3009